# SDR FDEA202001240214

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 75,100 hours, 28,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  R1 INDOOR EMERGENCY LIGHT OPS NORMALLY.  EMERGENCY BATTERY VOLTAGE GOOD, RELAMPED, NO HELP.  NO POWER AT SOCKET.  REF SSM 33-51-01 PG101 SH2, VERIFIED GOOD WIRING FROM BULB CONTACT AT L30 BACK TO CONNECTOR D66 AT EMERG LIGHT POWER SUPPLY (M730) PIN 9.  REMOVED AND REPLACED EMERG LIGHTS PWR SUPPLY M730 REF AMM 33-51-07-2.  EMERGENCY LIGHTS NOW OPS CHECK GOOD.  PLACARD REMOVED.  (BATTERY CHARGER ASSY, P/N 2012-1, S/N 56867).
